# SDR DHLA2008745620

- Difficulty date: September 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN FRAME SPLICE WITH DOUBLE HOLE AT BS 1130 BETWEEN S-13L AND S-14L.  REPLACED FRAME SPLICE SECTION AT BS 1130 BETWEEN S-13L AND S-14L IAW B727 SRM 51-10-1 PARA 7A.
